Volume 25, issue 7 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A formula for the Voevodsky motive of the moduli stack of vector bundles on a curve

Victoria Hoskins and Simon Pepin Lehalleur

Geometry & Topology 25 (2021) 3555–3589
Bibliography
1 G Ancona, S Enright-Ward, A Huber, On the motive of a commutative algebraic group, Doc. Math. 20 (2015) 807 MR3398728
2 G Ancona, A Huber, S Pepin Lehalleur, On the relative motive of a commutative group scheme, Algebr. Geom. 3 (2016) 150 MR3477952
3 M F Atiyah, R Bott, The Yang–Mills equations over Riemann surfaces, Philos. Trans. Roy. Soc. London Ser. A 308 (1983) 523 MR702806
4 J Ayoub, Les six opérations de Grothendieck et le formalisme des cycles évanescents dans le monde motivique, I, 314, Soc. Math. France (2007) MR2423375
5 J Ayoub, A guide to (étale) motivic sheaves, from: "Proceedings of the International Congress of Mathematicians, II" (editors S Y Jang, Y R Kim, D W Lee, I Yie), Kyung Moon Sa (2014) 1101 MR3728654
6 J Ayoub, La réalisation étale et les opérations de Grothendieck, Ann. Sci. Éc. Norm. Supér. 47 (2014) 1 MR3205601
7 S del Baño, On the Chow motive of some moduli spaces, J. Reine Angew. Math. 532 (2001) 105 MR1817504
8 M Bagnarol, B Fantechi, F Perroni, On the motive of Quot schemes of zero-dimensional quotients on a curve, New York J. Math. 26 (2020) 138 MR4063954
9 A Beauville, Algebraic cycles on Jacobian varieties, Compos. Math. 140 (2004) 683 MR2041776
10 K Behrend, A Dhillon, On the motivic class of the stack of bundles, Adv. Math. 212 (2007) 617 MR2329314
11 P Belmans, A J de Jong, others, The Stacks project, electronic reference (2005–)
12 A Białynicki-Birula, Some properties of the decompositions of algebraic varieties determined by actions of a torus, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 24 (1976) 667 MR453766
13 E Bifet, F Ghione, M Letizia, On the Abel–Jacobi map for divisors of higher rank on a curve, Math. Ann. 299 (1994) 641 MR1286890
14 M A A de Cataldo, L Migliorini, The Chow motive of semismall resolutions, Math. Res. Lett. 11 (2004) 151 MR2067464
15 D C Cisinski, F Déglise, Triangulated categories of mixed motives, Springer (2019) MR3971240
16 C Deninger, J Murre, Motivic decomposition of abelian schemes and the Fourier transform, J. Reine Angew. Math. 422 (1991) 201 MR1133323
17 D Edidin, W Graham, Equivariant intersection theory, Invent. Math. 131 (1998) 595 MR1614555
18 R Fedorov, A Soibelman, Y Soibelman, Motivic classes of moduli of Higgs bundles and moduli of bundles with connections, Commun. Number Theory Phys. 12 (2018) 687 MR3904756
19 W Fulton, Intersection theory, 2, Springer (1998) MR1644323
20 D Gaitsgory, J Lurie, Weil’s conjecture for function fields, I, 199, Princeton Univ. Press (2019) MR3887650
21 A Grothendieck, Éléments de géométrie algébrique, IV : Étude locale des schémas et des morphismes de schémas, I, Inst. Hautes Études Sci. Publ. Math. 20 (1964) 5 MR173675
22 A Grothendieck, Éléments de géométrie algébrique, IV : Étude locale des schémas et des morphismes de schémas, II, Inst. Hautes Études Sci. Publ. Math. 24 (1965) 5 MR199181
23 G Harder, Chevalley groups over function fields and automorphic forms, Ann. of Math. 100 (1974) 249 MR563090
24 J Heinloth, A conjecture of Hausel on the moduli space of Higgs bundles on a curve, Astérisque 370, Soc. Math. France (2015) 157 MR3364746
25 J Heinloth, A H W Schmitt, The cohomology rings of moduli stacks of principal bundles over curves, Doc. Math. 15 (2010) 423 MR2657374
26 V Hoskins, S Pepin Lehalleur, On the Voevodsky motive of the moduli stack of vector bundles on a curve, Quart. J. Math. 72 (2021) 71
27 V Hoskins, S Pepin Lehalleur, On the Voevodsky motive of the moduli space of Higgs bundles on a curve, Selecta Math. 27 (2021) MR4222601
28 D Huybrechts, M Lehn, The geometry of moduli spaces of sheaves, Cambridge Univ. Press (2010) MR2665168
29 A Kresch, Cycle groups for Artin stacks, Invent. Math. 138 (1999) 495 MR1719823
30 K Künnemann, On the Chow motive of an abelian scheme, from: "Motives" (editors U Jannsen, S Kleiman, J P Serre), Proc. Sympos. Pure Math. 55, Amer. Math. Soc. (1994) 189 MR1265530
31 G Laumon, Correspondance de Langlands géométrique pour les corps de fonctions, Duke Math. J. 54 (1987) 309 MR899400
32 C Mazza, V Voevodsky, C Weibel, Lecture notes on motivic cohomology, 2, Amer. Math. Soc. (2006) MR2242284
33 B Osserman, Relative dimension of morphisms and dimension for algebraic stacks, J. Algebra 437 (2015) 52 MR3351957
34 S Pepin Lehalleur, Triangulated categories of relative 1–motives, Adv. Math. 347 (2019) 473 MR3920833
35 A T Ricolfi, On the motive of the Quot scheme of finite quotients of a locally free sheaf, J. Math. Pures Appl. 144 (2020) 50 MR4175444
36 B Totaro, The Chow ring of a classifying space, from: "Algebraic K–theory", Proc. Sympos. Pure Math. 67, Amer. Math. Soc. (1999) 249 MR1743244
37 B Totaro, The motive of a classifying space, Geom. Topol. 20 (2016) 2079 MR3548464
38 A Vistoli, Intersection theory on algebraic stacks and on their moduli spaces, Invent. Math. 97 (1989) 613 MR1005008
39 V Voevodsky, Triangulated categories of motives over a field, from: "Cycles, transfers, and motivic homology theories", Ann. of Math. Stud. 143, Princeton Univ. Press (2000) 188 MR1764202